# SDR 97UAL900673

- Difficulty date: August 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1859U
- Make and model: Doug DC-10-30
- Aircraft serial: 47819
- Engine: Ge CF650C2
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK EDDY CURRENT INSPECTION, CRACKS WERE FOUND IN THE LEFT HAND OUTBOARD FLAP CLOSING RIB ASSEMBLY.  LEFT HAND OUTBOARD FLAP CLOSING RIB REPLACED.
